Translator Disclaimer
Fall 2002 Homology of precrossed modules
Daniel Arias, Manuel Ladra, Alfredo R-Grandjeán
Illinois J. Math. 46(3): 739-754 (Fall 2002). DOI: 10.1215/ijm/1258130982

Abstract

We prove that the category of precrossed modules is an algebraic category, and we develop a cotriple (co)homology theory for precrossed modules which generalizes the Eilenberg-MacLane theory of (co)homology groups. We study the relationship of this theory with the (co)homology of crossed modules.

Citation

Download Citation

Daniel Arias. Manuel Ladra. Alfredo R-Grandjeán. "Homology of precrossed modules." Illinois J. Math. 46 (3) 739 - 754, Fall 2002. https://doi.org/10.1215/ijm/1258130982

Information

Published: Fall 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1033.18010
MathSciNet: MR1951238
Digital Object Identifier: 10.1215/ijm/1258130982

Subjects:
Primary: 18G60
Secondary: 20J05

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.46 • No. 3 • Fall 2002
Back to Top